I recently used xeomin instead of botox. I have been running a fever on and off for ever since. Can xeomin cause this?

Doctor Answers 10

I recently used xeomin instead of botox. I have been running a fever on and off for ever since. Can xeomin cause this?

Thanks for your question.

Xeonim is a great neuromodulator and is likely not responsible for your fever. However, you should talk to your injector about this issue.

Best wishes, Dr. ALDO 

I recently used xeomin instead of botox. I have been running a fever on and off for ever since. Can xeomin cause this?

{{ voteCount >= 0 ? '+' + (voteCount + 1) : (voteCount + 1) }}

Thanks for your question.

Xeonim is a great neuromodulator and is likely not responsible for your fever. However, you should talk to your injector about this issue.

Best wishes, Dr. ALDO 

Xeomin reaction

Xeomin is typically very safe and should not cause a fever to occur. Contact your doctor immediately if fever persists or signs of inflammation or irritation exists around injection sites. If you are allergic to any ingredient in Xeomin such as botulinum neurotoxin type A, human albumin, or sucrose, stop using Xeomin.  

Kevin Haney, MD
Rogers Physician
4.8 out of 5 stars 11 reviews

Xeomin reaction

{{ voteCount >= 0 ? '+' + (voteCount + 1) : (voteCount + 1) }}

Xeomin is typically very safe and should not cause a fever to occur. Contact your doctor immediately if fever persists or signs of inflammation or irritation exists around injection sites. If you are allergic to any ingredient in Xeomin such as botulinum neurotoxin type A, human albumin, or sucrose, stop using Xeomin.  

Kevin Haney, MD
Rogers Physician

Xeomin

Its highly unlikely that your fever is related to Xeomin.  You probably have a viral infection.  If the fever does not settle with Paracetamol/Acetominophen, you should see your family doctor for further review.

Xeomin

{{ voteCount >= 0 ? '+' + (voteCount + 1) : (voteCount + 1) }}

Its highly unlikely that your fever is related to Xeomin.  You probably have a viral infection.  If the fever does not settle with Paracetamol/Acetominophen, you should see your family doctor for further review.

You might also like...

Xeomin causing a fever

     It is unlikely that Xeomin is causing your fever, especially if there is no redness or swelling around the injection site.  Xeomin is a purer form of Botox.  You may have pain but not a fever.  Please go see your family doctor. 

Nancy Becker, DO
Puyallup Facial Plastic Surgeon
5.0 out of 5 stars 3 reviews

Xeomin causing a fever

{{ voteCount >= 0 ? '+' + (voteCount + 1) : (voteCount + 1) }}

     It is unlikely that Xeomin is causing your fever, especially if there is no redness or swelling around the injection site.  Xeomin is a purer form of Botox.  You may have pain but not a fever.  Please go see your family doctor. 

Nancy Becker, DO
Puyallup Facial Plastic Surgeon
5.0 out of 5 stars 3 reviews

Xeomin

Dear Savick 

Thank you for your question.

Xeomin cannot cause a fever. What we do find is that those that coincidentally get ill post injection find their toxin does not work as well on that occasion.

In the absence of any other information as to your symptoms an on/off fever is potentially a concern - you need to see a doctor or visit your local Emergency Department if feeling really unwell.

I hope you get well soon 

Kind Regards 

Dr Dinesh Maini

Zenith Cosmetic Clinics 

Xeomin

{{ voteCount >= 0 ? '+' + (voteCount + 1) : (voteCount + 1) }}

Dear Savick 

Thank you for your question.

Xeomin cannot cause a fever. What we do find is that those that coincidentally get ill post injection find their toxin does not work as well on that occasion.

In the absence of any other information as to your symptoms an on/off fever is potentially a concern - you need to see a doctor or visit your local Emergency Department if feeling really unwell.

I hope you get well soon 

Kind Regards 

Dr Dinesh Maini

Zenith Cosmetic Clinics 

Fever

It would be unlikely that Xeomin would cause your fever unless you had an infection. Its much more likely you have a viral illness. I would recommend following up with your provider.

Fever

{{ voteCount >= 0 ? '+' + (voteCount + 1) : (voteCount + 1) }}

It would be unlikely that Xeomin would cause your fever unless you had an infection. Its much more likely you have a viral illness. I would recommend following up with your provider.

Xeomin unlikely to cause fever

Assuming you went to a board certified physician, I would expect proper sterile techniques were used when preparing the Xeomin and administering your treatment.  I would expect the fever to be incidental to the Xeomin treatments. I would inquire with the doctor who treated you.

Xeomin unlikely to cause fever

{{ voteCount >= 0 ? '+' + (voteCount + 1) : (voteCount + 1) }}

Assuming you went to a board certified physician, I would expect proper sterile techniques were used when preparing the Xeomin and administering your treatment.  I would expect the fever to be incidental to the Xeomin treatments. I would inquire with the doctor who treated you.

Unlikely due to Xeomin

Xeomin actually has less reaction on your body than BOTOX as it is a smaller molecule (less antigen in the chains scientifically), in theory, it will cause less side effects from an immune perspective than BOTOX, this is fact. My feeling is this is a co-incidence, unless the needles that were used were infected. If this was the case, most situations you will experience redness in the injected sites as well. DR Davin Lim. Brisbane. Australia. 

Unlikely due to Xeomin

{{ voteCount >= 0 ? '+' + (voteCount + 1) : (voteCount + 1) }}

Xeomin actually has less reaction on your body than BOTOX as it is a smaller molecule (less antigen in the chains scientifically), in theory, it will cause less side effects from an immune perspective than BOTOX, this is fact. My feeling is this is a co-incidence, unless the needles that were used were infected. If this was the case, most situations you will experience redness in the injected sites as well. DR Davin Lim. Brisbane. Australia. 

Fever /Xeomin

My gut feeling is NO. It depends if you have other symptoms in a addition to the fever.

There may be something else going on to cause a fever.

I do suggest going to see your doctor for an evaluation.

Cynthia Stolovitz, MD
Montreal Physician
5.0 out of 5 stars 4 reviews

Fever /Xeomin

{{ voteCount >= 0 ? '+' + (voteCount + 1) : (voteCount + 1) }}

My gut feeling is NO. It depends if you have other symptoms in a addition to the fever.

There may be something else going on to cause a fever.

I do suggest going to see your doctor for an evaluation.

Cynthia Stolovitz, MD
Montreal Physician

Any of the botulinum toxin products (BOTOX, Xeomin, Dysport) can cause flu like symptoms.

However, fever is part of the constellation of symptoms.  However, if your symptoms have persisted for more than a week, I recommend seeing your personal physician for an assessment.  It may be that something else is going on and this needs to be ruled out.  The flu like symptoms, which are described in about 2% of patients, commonly only last a couple of days.

Kenneth D. Steinsapir, MD
Beverly Hills Oculoplastic Surgeon
4.9 out of 5 stars 26 reviews

Any of the botulinum toxin products (BOTOX, Xeomin, Dysport) can cause flu like symptoms.

{{ voteCount >= 0 ? '+' + (voteCount + 1) : (voteCount + 1) }}

However, fever is part of the constellation of symptoms.  However, if your symptoms have persisted for more than a week, I recommend seeing your personal physician for an assessment.  It may be that something else is going on and this needs to be ruled out.  The flu like symptoms, which are described in about 2% of patients, commonly only last a couple of days.

Kenneth D. Steinsapir, MD
Beverly Hills Oculoplastic Surgeon
4.9 out of 5 stars 26 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.